# SDR NACA201406240001

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 71,646 hours, 55,458 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CRACKED AT EXTERNAL DOOR HANDLE CUT-OUT, AFT UPPER SIDE OF CUT-OUT.  REPAIRED DOOR IAW SRM 52-00-3, FIG 6, CAT B REPAIR.
